# SDR AALA202512223340

- Difficulty date: December 21, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N881BK
- Make and model: Boeing 787-8
- Aircraft serial: 66001
- Aircraft time: 13,094 hours, 1,704 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON PDC FOUND EMERGENCY FLASHLIGHT DEAD AT 4L F/A SEAT. MAINTENANCE INSTALLED NEW FLASHLIGHT AT FA SEAT 4L AND NEW SEAL IAW AMM 25-60-00.
